| Model Number |
43335 |
| Medical Device Problem Code |
Positioning Problem (3009)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
09/25/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Event date is unknown therefore, best approximation date has been used.
Event or Problem Description
On (b)(6) 2014 the patient underwent placement of a greenfield vena cava filter.On a unknown date, a computed tomography (ct) scan revealed a positive tilt.The filter was posteriorly tilted and the apex abutted the posterior wall of the inferior vena cava.
Event or Problem Description
On (b)(6) 2014 the patient underwent placement of a greenfield vena cava filter.On a unknown date, a computed tomography (ct) scan revealed a positive tilt.The filter was posteriorly tilted and the apex abutted the posterior wall of the inferior vena cava.It was further reported that the patient had a ct of their abdomen on (b)(6) 2018.